[Treatment in a heparin-induced skin reaction with a low-molecular heparin analog].
Аннотация
Deep vein thrombosis in the leg and pelvis was seen in a 26-year old woman during the seventh month of pregnancy. 20 days after initial administration of heparin sodium, a local, markedly progressing erythema and induration was observed at the subcutaneous injection sites. The same cutaneous reactions occurred after application of heparin calcium. Following oral anticoagulation treatment with phenprocoumon, the patient was treated towards the end of pregnancy and directly post partum with a low-molecular semisynthetic heparin analogue without any side effects. The skin test again showed good tolerance of another heparin analogue and a low-molecular heparin.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.